MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SOLIA T 60; PACING LEAD

BIOTRONIK SE & CO. KG SOLIA T 60; PACING LEAD
Model Number 377181
Medical Device Problem Codes Low impedance (2285); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
The lead was successfully implanted, and initial bipolar measurements were within acceptable parameters.After the device was sutured in place and the patient was closed, subsequent testing revealed the absence of bipolar measurements, no sensing, and impedance readings below 100 ohms.Unipolar measurements remained acceptable; however, the implanting physician determined that a new lead was required.The lead was explanted.No adverse patient events were reported.Should additional information be received, this file will be update.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SOLIA T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key23600731
Report Number1028232-2025-05690
Device Sequence Number15894125
Product Code NVN
UDI-Device Identifier04035479118297
UDI-Public(01)04035479118297(17)270831
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number377181
Device Catalogue Number377181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age88 YR
Patient SexMale